I have been taking gabapentin for over a year now, and not crazy for the side effects but I know it helps with pain and the burning skin (neuropath) that I have also morning hot flashes, but the last couple months my GERD has gotten way out of hand, and I would get indigestion right after taking my meds, none of the PPI's i was on helped, nor the regular heartburn meds, I am waiting for ultrasound to see what condition my gallbladder is in. But does anybody else have this happen from this medication? another symptom that I get that is weird is a windburn feeling on my face when I have missed a dose.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...